Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Upset stomach and cramping after taking Femodette. Worried

Hi I have decided to go on to femodette after being on the depo injection . I have started taking it five days ago and have a rather unpleasant upset stomach and cramping. I have taken femodette years ago with no side effects at all, which is making me a bit worried about how I am at the mo. can femodette cause these symptoms and should I just persevere?
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM
Femodette is an oral contraceptive pill.
Amongst the side effects caused by oral contraceptive pills (OCPs), most common are nausea, headache, breast tenderness, weight gain and irregular bleeding.
An upset stomach is not a known side effect of OCPs.
One thing you need to take care taht OCPs interact with some of other drugs, so if you are any other drug then consult your physician/ gynaecologist as the dosage of OCPs may need some change.

You need perserverance for upset stomach.
If it persists longer, visit your physician for medication.

Thanks and take care
Dr Shailja P Wahal
Answered: Sun, 4 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor